Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

barb9000

Veteran Member
  • Total Reviews

    0
  • Content Count

    623
  • Joined

  • Last visited

Community Reputation

0 Neutral

5 Followers

About barb9000

  • Rank
    Member

Recent Profile Visitors

2998 profile views
  1. Randomly stopping by. Hope you're still clear and happy!

    1. barb9000

      barb9000

      wow!!! I suppose I am clear and happy as I completely forgot about this site - good thing? bad thing? haha - Retin A following one course of accutane keeps my skin under control now, with just the occasional spot here and there - thank goodness - but at 34, you'd think I'd be totally clear, right?? hope you're doing well too!

  2. from what I have gathered, ascorbic acid and L-ascorbic acid are different.
  3. I have read all the suggestions for which topicals to use post-rolling but one question remains: Do I apply the Retin-A (I am already a user) / Terproline immediately after rolling? I can only imagine that the Retin-A will sting like HELL.
  4. Thanks Sam I've read so much about the importance of it being pure L-ascorbic acid - is this H&B stuff the real deal?
  5. Hi - I was wondering if it is ok to dermaroll 'thin' skin - my skin seems to have lost tons of elasticity recently, possibly as an effect of Accutane 3 years ago followed by Retin-A in the last 1.5 years. Can I dermaroll with a 1mm roller to try and rebuild some collagen to give me back some 'plumpness'? Thanks
  6. I am interested in doing this but CANNOT seem to find a UK supplier of L-ascorbic acid... does anyone know where to get some?
  7. bump - I would also like to know this - please will someone give us some recommendations?
  8. Hello I am hoping to begin dermarolling soon and after reading through 100s of posts, I believe I should be using a Vitamin C topical. Problem is, I have not seen any actual recommendations for quality serums or creams. Can someone please suggest one that is high-quality and will not cause breakouts? Many thanks
  9. I would be wary of using a body moisturiser on my face. If you really want to try it, I would suggest only using it on one patch (like lower half of left cheek, for example) for about a week to see if you have any adverse reactions or breakouts.
  10. Hi Yesac I'm not sure if you've sorted out your problem, but I thought I'd write to tell you about my experience. I also had very red, itchy, oily skin before starting a course of Accutane in 2007. If you look up my Accutane log you will see pictures of my skin. I had bad eczema - which was the scaly, itchy, red patches that you can see all over my cheeks. I can tell you that the only thing that helped was to stop using all products, even soap. I found that jojoba oil only aggravated the e
  11. I have not been to the site in a while, but upon coming back today I have noticed a problem - when I click on a topic in order to read it, I cannot read the actual post. It just shows me who has replied, etc, but the only way I can read the actual post is to click Add Reply and then scroll down to the bottom to see what was written previously. What's the deal?
  12. Hey Sasson - are you using any products to maintain your results? I had a few problems after my accutane course and am now using Finacea to keep my skin clear and it works great.
  13. I recently discovered Urban Decay Eyeshadow Primer Potion - I have very very oily skin, and very oily eyelids to boot, so whenever I would apply eye makeup, it would basically disappear and migrate all around after about 1 hour. So eyeshadow was just a pointless exercise as it would just 'disappear' or just make me look disgusting. And my eyeliner - well, I have asian eyes and the eyeliner would end up transferring to my mid-upper eyelid - very attractive. By 11am my eyelids were so shiny and
  14. Hey Mav - glad to hear things are still good - keep us posted!
×